# SDR DXTA2025122606267

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0044
- Aircraft time: 9,513 hours, 6,353 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Part number: 3C271
- Part serial: 3BN18
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT SELECTED FUEL TRANSFER FROM LEFT TANK TO RIGHT TANK RIGHT BOOT PUMP CAS MESSAGE ELIMINATED COMPLETED CHECKLIST. EVERYTHING RETURNED TO NORMAL TRIED TO TRANSFER AGAIN THIS TIME RECEIVED A LOW PRESSURE WARNING WITH NO BOOT PUMP. SYSTEM WORKED FINE ON THE GROUND BEFORE THE FLIGHT. DUE TO RIGHT BOOST PUMP CAS MESSAGE REMOVED CARTRIDGE ASSY P/N:3C27-1 S/N:3BN18 AND INSTALLED CUSTOMER SUPPLIED OVERHAULED CARTRIDGE ASSY P/N:3C27-1 S/N:12BV78. REMOVED MOTIVE FLOW VALVE P/N:9914716-1 AND INSTALLED CUSTOMER SUPPLIED NEW MOTIVE FLOW CHECK VALVE P/N:9914716-1. OPS CHECK GOOD. LEAK CHECK GOOD. NO DEFECTS NOTED. ALL WORK DONE IN REF WITH CE-680A AMM 28-20-10 AND 28-20-35
